# SDR SWAA2024070501019

- Difficulty date: June 13, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR OF STA 947.5 FLOOR BEAM<[01] ACCOMPLISHED REPAIR OF FLOOR BEAM STA 947.5 PER SRM 53-70-51-2R-5-B00675 (REPAIR 5 - SECTION 47 - LARGE CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 947.5 - PERMANENT).;[02] RE-INSTALLED ALL ADJACENT STRUCTURE REMOVED FOR REPAIR ACCESS PER SRM 51-40-02-0G-0; BOEING DWG# 147A8501; #147A5650;[03] RII: VERIFIED STEPS 1 AND 2;[04] CORRECTION FOR STEP 3 SHOULD BE A RII STEP;[05] (RII) FINAL INSPECTION; VERIFIED STEP #1 AND #2.
